# SDR ASOA05852

- Difficulty date: September 3, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3170767
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION IN MCN, THE PASSENGER DOOR LOWER STEP WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR LOWER STEP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
